Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundaries of the spectra in $ \mathcal{L}(X)$


Author: Woo Young Lee
Journal: Proc. Amer. Math. Soc. 116 (1992), 185-189
MSC: Primary 47A10; Secondary 47A53
DOI: https://doi.org/10.1090/S0002-9939-1992-1094504-4
MathSciNet review: 1094504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ T$ is a bounded linear operator on a complex Banach space $ X$. If $ T$ is "regular" with some finite dimensional intersection property and if 0 is in the boundary of the spectrum of $ T$ then 0 is an isolated point of it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47A53

Retrieve articles in all journals with MSC: 47A10, 47A53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1094504-4
Keywords: Regular operator, punctured neighborhood theorem, spectrum, essential spectrum, Weyl spectrum
Article copyright: © Copyright 1992 American Mathematical Society